Betmiga 25mg/Mirabegron prolonged release

Moderator: talkhealth

Post Reply
2 posts
leahlovesshops
Posts: 3
Joined: Wed Mar 11, 2020 9:34 am
Quote

by leahlovesshops on Wed Mar 11, 2020 9:47 am

Betmiga 25mg/Mirabegron prolonged release

Good Morning ladies. :)
Have just been prescribed these tablets after having really bad stomach trouble after taking oxybutynin for years.
Had told my doctor I was worried about taking oxybutynin as one of the side affects was having dementia but I see the Mirabegron is the same! She didn’t respond.
Also a bit worried about the other side effects - atrial fibrillation/raising blood pressure as I have (existing) hypertension and ectopic beats.
Have only been taking them a few days and there has been a miracle already. I haven’t had to get up during the night!
I know all tablets have side effects but I’m really pleased so far.
Anyone else taking these?
Would love to hear your stories.

User avatar
talkhealth
Posts: 1546
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Thu Apr 16, 2020 1:09 pm

Re: Betmiga 25mg/Mirabegron prolonged release

Hi leahlovesshops,

Thank you for posting on the forum. Hopefully other members will share their stories in due course.

Obviously manufacturers have to list every possible and rare side effect, so please try not to worry however alarming and scary the side effects sound.

It sounds like the new drug is really helping your condition which is great news. :D

We would urge you to keep your GP informed of any side effects you may experience in future.

Kind regards
talkhealth
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog

Post Reply
2 posts